Topologie Dreidimensionaler Gefaserter Räume

H. Seifert Dresden

TBD mathscidoc:1701.33800

Acta Mathematica, 60, (1), 147-238, 1933.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 118 downloads ] [ 0 comments ]
@inproceedings{h.1933topologie,
  title={Topologie Dreidimensionaler Gefaserter Räume},
  author={H. Seifert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203101742835509},
  booktitle={Acta Mathematica},
  volume={60},
  number={1},
  pages={147-238},
  year={1933},
}
H. Seifert. Topologie Dreidimensionaler Gefaserter Räume. 1933. Vol. 60. In Acta Mathematica. pp.147-238. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203101742835509.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved